# SDR USAA2014032400012

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 40,506 hours, 23,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R1 DOOR SLIDE INDICATOR WILL NOT STAY LIT.  INSPECTED &  FOUND THE SLIDE COVER STRAPS HANGING & DEBRIS ON BOTTOM FLOOR GIRT BAR FIXTURE.  CLEANED DEBRIS & SECURED STRAPS AS REQUIRED.  OPERATIONS CHECKED DOOR SEVERAL TIMES FOR INDICATION IN COCKPIT.  OPERATIONS CHECKED GOOD AT THIS TIME.
